Algebraic embeddings of smooth almost complex structures
Journal of the European Mathematical Society, Tome 19 (2017) no. 11, pp. 3391-3419
Cet article a éte moissonné depuis la source EMS Press
The goal of this work is to prove an embedding theorem for compact almost complex manifolds into complex algebraic varieties. It is shown that every almost complex structure can be realized by the transverse structure to an algebraic distribution on an affine algebraic variety, namely an algebraic subbundle of the tangent bundle. In fact, there even exist universal embedding spaces for this problem, and their dimensions grow quadratically with respect to the dimension of the almost complex manifold to embed. We give precise variation formulas for the induced almost complex structures and study the related versality conditions. At the end, we discuss the original question raised by F. Bogomolov: can one embed every compact complex manifold as a C∞ smooth subvariety that is transverse to an algebraic foliation on a complex projective algebraic variety?
Classification :
32-XX, 53-XX
Keywords: Deformation of complex structures, almost complex manifolds, complex projective variety, Nijenhuis tensor, transverse embedding, Nash algebraic map
Keywords: Deformation of complex structures, almost complex manifolds, complex projective variety, Nijenhuis tensor, transverse embedding, Nash algebraic map
@article{JEMS_2017_19_11_a3,
author = {Jean-Pierre Demailly and Herv\'e Gaussier},
title = {Algebraic embeddings of smooth almost complex structures},
journal = {Journal of the European Mathematical Society},
pages = {3391--3419},
year = {2017},
volume = {19},
number = {11},
doi = {10.4171/jems/742},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/742/}
}
TY - JOUR AU - Jean-Pierre Demailly AU - Hervé Gaussier TI - Algebraic embeddings of smooth almost complex structures JO - Journal of the European Mathematical Society PY - 2017 SP - 3391 EP - 3419 VL - 19 IS - 11 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/742/ DO - 10.4171/jems/742 ID - JEMS_2017_19_11_a3 ER -
%0 Journal Article %A Jean-Pierre Demailly %A Hervé Gaussier %T Algebraic embeddings of smooth almost complex structures %J Journal of the European Mathematical Society %D 2017 %P 3391-3419 %V 19 %N 11 %U http://geodesic.mathdoc.fr/articles/10.4171/jems/742/ %R 10.4171/jems/742 %F JEMS_2017_19_11_a3
Jean-Pierre Demailly; Hervé Gaussier. Algebraic embeddings of smooth almost complex structures. Journal of the European Mathematical Society, Tome 19 (2017) no. 11, pp. 3391-3419. doi: 10.4171/jems/742
Cité par Sources :